RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1990, Volume 85, Number 1, Pages 16–24 (Mi tmf5926)  

This article is cited in 1 scientific paper (total in 1 paper)

Further remarks on the inequlity of the inertial and gravitational masses in general relativity

V. I. Denisov, A. A. Logunov


Abstract: The definition for the energy of an isolated system in general relativity that was introduced by Einstein and supported by Klein is analyzed once more in detail. It is shown that the definition is not physically correct, since it leads to a vanishing value of the energy for any system that satisfies Einstein's conditions. However, the abandonment of these conditions also does not enable one to solve the problem of energy in general relativity; as is shown for the example of the Schwarzschild solution, the inertial mass of a spherically symmetric body in this case is not equal to its gravitational mass.

Full text: PDF file (991 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1990, 85:1, 1022–1028

Bibliographic databases:

Received: 11.04.1990

Citation: V. I. Denisov, A. A. Logunov, “Further remarks on the inequlity of the inertial and gravitational masses in general relativity”, TMF, 85:1 (1990), 16–24; Theoret. and Math. Phys., 85:1 (1990), 1022–1028

Citation in format AMSBIB
\Bibitem{DenLog90}
\by V.~I.~Denisov, A.~A.~Logunov
\paper Further remarks on~the inequlity of~the inertial and gravitational masses in~general relativity
\jour TMF
\yr 1990
\vol 85
\issue 1
\pages 16--24
\mathnet{http://mi.mathnet.ru/tmf5926}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1083948}
\zmath{https://zbmath.org/?q=an:0717.53051|0709.53057}
\transl
\jour Theoret. and Math. Phys.
\yr 1990
\vol 85
\issue 1
\pages 1022--1028
\crossref{https://doi.org/10.1007/BF01017242}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FK88200002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5926
  • http://mi.mathnet.ru/eng/tmf/v85/i1/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Logunov, “The relativistic theory of gravitation”, Theoret. and Math. Phys., 85:1 (1990), 1013–1021  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:525
    Full text:229
    References:54
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020